Show simple item record

On Hadamard Product of Certain Integral Operator

dc.contributor.authorMakinde, D. O.
dc.date.accessioned2014-08-29T08:01:52Z
dc.date.accessioned2018-10-29T11:13:37Z
dc.date.available2014-08-29T08:01:52Z
dc.date.available2018-10-29T11:13:37Z
dc.date.issued2011
dc.identifier.citationMakinde, D. O. (2011). On Hadamard Product of Certain Integral Operator. ICASTOR Journal of Mathematical Science, 5(1): 79 - 83en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3485
dc.description.abstractIn this paper, we investigated the Hadamard product of the integral operatoren_US
dc.language.isoenen_US
dc.subjectUnivalenten_US
dc.subjectStarlikeen_US
dc.subjectConvexen_US
dc.titleOn Hadamard Product of Certain Integral Operatoren_US
dc.typeArticleen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages5en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record